MAUDE Adverse Event Report: DENTSPLY IMPLANTS N.V. MGUIDE CASE, 1 SITE; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IMPLANTS N.V. MGUIDE CASE, 1 SITE; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number MG-STN1
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since this event resulted in the need for an additional surgery to complete implant placement, it is reportable per 21 cfr part 803.
 
Event or Problem Description
It was reported that while using a mguide, the sleeve already felt very tight when used with the drill.Due to friction and heat, the adhesive loosened and the sleeve came loose from the guide, making it unusable.This concerned an immediate extraction and implant placement.At this time, only the extraction has been performed.After the extraction, the doctor sutured the gum and is now allowing it time to heal.

Brand Name
MGUIDE CASE, 1 SITE
Common Device Name
ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IMPLANTS N.V.
research campus 10
hasselt limburg B-350 0
BE  B-3500
Manufacturer (Section G)
DENTSPLY IMPLANTS N.V.
research campus 10
hasselt limburg B-350 0
BE   B-3500
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24579436
Report Number3007362683-2026-00002
Device Sequence Number13380633
Product Code NDP
UDI-Device Identifier07392532253140
UDI-Public07392532253140
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMG-STN1
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/11/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
V3-11430: MIS V3 LENGTH 11.50MM AND DIAMETER 4.30
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown